DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Viagra (Sildenafil) - Visual Field Defect - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Visual Field Defect ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Viagra (Sildenafil) where reactions include visual field defect. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Viagra side effects in 33 year old male

Reported by a consumer/non-health professional from Peru on 2012-06-08

Patient: 33 year old male, weighing 78.0 kg (171.6 pounds)

Reactions: Visual Field Defect, Metamorphopsia, Polypoidal Choroidal Vasculopathy, Macular Oedema, Eye Disorder, Detachment of Retinal Pigment Epithelium

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra
    Dosage: 25 mg, single
    Administration route: Oral
    Start date: 2011-01-01

Viagra
    Dosage: 50 mg, single
    Administration route: Oral
    Start date: 2003-05-01



Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-06-07

Patient: male

Reactions: Visual Field Defect, Chromatopsia, Visual Impairment

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in 33 year old male

Reported by a consumer/non-health professional from Peru on 2012-06-05

Patient: 33 year old male, weighing 78.0 kg (171.6 pounds)

Reactions: Metamorphopsia, Visual Field Defect, Macular Oedema, Eye Disorder

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra
    Dosage: 50 mg, single
    Administration route: Oral
    Start date: 2003-05-01

Viagra
    Dosage: 25 mg, single
    Administration route: Oral
    Start date: 2011-01-01



Possible Viagra side effects in 69 year old male

Reported by a consumer/non-health professional from United Kingdom on 2012-05-03

Patient: 69 year old male

Reactions: Food Interaction, Visual Field Defect, Cerebral Haemorrhage

Drug(s) suspected as cause:
Viagra

Other drugs received by patient: Acetaminophen and Codeine Phosphate; Tetracycline; Lercanidipine; Betahistine Hydrochloride; Allopurinol; Meloxicam



Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-05-01

Patient: male

Reactions: Visual Field Defect, Chromatopsia, Visual Impairment

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in 36 year old male

Reported by a health professional (non-physician/pharmacist) from Turkey on 2011-10-25

Patient: 36 year old male

Reactions: Retinal Haemorrhage, Visual Field Defect, Visual Acuity Reduced, Optic Ischaemic Neuropathy, Retinal Vein Occlusion, Retinal Artery Occlusion, Papilloedema, Chromatopsia, Retinal Vascular Disorder, Optic Disc Haemorrhage

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Viagra

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2014